# SDR HEEA979089

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9213P
- Make and model: Doug MD 900
- Aircraft serial: 90000013
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tailboom
- Condition: Ice
- Location: Thruster Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR INFORMATION ABOUT POSSIBLE ICE ACCUMULATION IN TAILBOOM.  DURING COMPLIANCE OF SB900-023, REMOVED THRUSTER ASSY FROM THE TAILBOOM AND FOUND A SECTION OF ICE IN TAILBOOM AT THRUSTER ASSY BREAKLINE APPROXIMATELY TWO FEET LONG, 8 INCHES WIDE ANDAPPROXIMATELY 1/2 - 3/4" THICK.  CHECKED DRAIN HOLE IN TAILBOOM IN THAT AREA AND FOUND TO BE CLEAR.  APPROXIMATELY TIME OF DAY AT FINDINGS 9:30 AM.  NIGHT BEFORE TEMPERATURE WAS IN LOW 20S.  INFORMATION ONLY TO MCDONNELL DOUGLAS.
